Alert archive / Ohio / Frost Advisories in 2013
Frost Advisory 4, NWS Cleveland, OH
NWS Cleveland, OH issued this frost advisory at May 25, 2013, 3:01 PM EDT for 15 counties in Ohio; Erie County, Pennsylvania. It took effect at May 26, 2013, 12:00 AM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- May 25, 2013, 3:01 PM EDT (19:01 UTC)
- In effect from
- May 26, 2013, 12:00 AM EDT
- Expired
- May 26, 2013, 8:28 AM EDT
- In force
- 8 hr
- Issued by
- NWS Cleveland, OH
Counties Ashland County, OH, Ashtabula County, OH, Cuyahoga County, OH, Geauga County, OH, Holmes County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Mahoning County, OH, Medina County, OH, Portage County, OH, Richland County, OH, Stark County, OH, Summit County, OH, Wayne County, OH, Erie County, PA
The radar
The Cleveland radar (KCLE), 37 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 7.0 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 767 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
823 WWUS71 KCLE 251901 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 301 PM EDT SAT MAY 25 2013 OHZ014-023-PAZ002-003-260315- /O.NEW.KCLE.FZ.W.0004.130526T0400Z-130526T1300Z/ ASHTABULA INLAND-TRUMBULL-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...JEFFERSON...WARREN...EDINBORO... MEADVILLE 301 PM EDT SAT MAY 25 2013 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY. * TEMPERATURES...IN THE LOWER 30S. * TIMING...MIDNIGHT THROUGH 9 AM SUNDAY. * IMPACTS...FREEZING TEMPERATURES POSE A THREAT TO TENDER VEGETATION. ACTION SHOULD BE TAKEN TO PROTECT VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ OHZ010>013-020>022-029>033-038-047-089-PAZ001-260315- /O.NEW.KCLE.FR.Y.0004.130526T0400Z-130526T1300Z/ LORAIN-CUYAHOGA-LAKE-GEAUGA-MEDINA-SUMMIT-PORTAGE-RICHLAND- ASHLAND-WAYNE-STARK-MAHONING-HOLMES-KNOX-ASHTABULA LAKESHORE- NORTHERN ERIE- INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON... MEDINA...AKRON...RAVENNA...MANSFIELD...ASHLAND...WOOSTER... CANTON...YOUNGSTOWN...MILLERSBURG...MOUNT VERNON...ASHTABULA... ERIE 301 PM EDT SAT MAY 25 2013 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY. * TEMPERATURES...MID 30S. * TIMING...MIDNIGHT THROUGH 9 AM SUNDAY. * IMPACTS...PATCHY TO WIDESPREAD FROST WILL POSE A THREAT TO TENDER VEGETATION. ACTION SHOULD BE TAKEN TO PROTECT VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
3 follow-up statements
629 WWUS71 KCLE 260136 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 936 PM EDT SAT MAY 25 2013 OHZ014-023-PAZ002-003-260945- /O.CON.KCLE.FZ.W.0004.130526T0400Z-130526T1300Z/ ASHTABULA INLAND-TRUMBULL-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...JEFFERSON...WARREN...EDINBORO... MEADVILLE 936 PM EDT SAT MAY 25 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT SUNDAY... * TEMPERATURES...IN THE LOWER 30S. * TIMING...MIDNIGHT THROUGH 9 AM SUNDAY. * IMPACTS...FREEZING TEMPERATURES POSE A THREAT TO TENDER VEGETATION. ACTION SHOULD BE TAKEN TO PROTECT VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ OHZ010>013-020>022-029>033-038-047-089-PAZ001-260945- /O.CON.KCLE.FR.Y.0004.130526T0400Z-130526T1300Z/ LORAIN-CUYAHOGA-LAKE-GEAUGA-MEDINA-SUMMIT-PORTAGE-RICHLAND- ASHLAND-WAYNE-STARK-MAHONING-HOLMES-KNOX-ASHTABULA LAKESHORE- NORTHERN ERIE- INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON... MEDINA...AKRON...RAVENNA...MANSFIELD...ASHLAND...WOOSTER... CANTON...YOUNGSTOWN...MILLERSBURG...MOUNT VERNON...ASHTABULA... ERIE 936 PM EDT SAT MAY 25 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT SUNDAY... * TEMPERATURES...MID 30S. * TIMING...MIDNIGHT THROUGH 9 AM SUNDAY. * IMPACTS...PATCHY TO WIDESPREAD FROST WILL POSE A THREAT TO TENDER VEGETATION. ACTION SHOULD BE TAKEN TO PROTECT VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ LOMBARDY
025 WWUS71 KCLE 260719 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 319 AM EDT SUN MAY 26 2013 OHZ014-023-PAZ002-003-261300- /O.CON.KCLE.FZ.W.0004.000000T0000Z-130526T1300Z/ ASHTABULA INLAND-TRUMBULL-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...JEFFERSON...WARREN...EDINBORO... MEADVILLE 319 AM EDT SUN MAY 26 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * TEMPERATURES...LOWS REACHING THE LOWER 30S. * TIMING...EARLY MORNING HOURS THROUGH 9 AM. * IMPACTS...FREEZING TEMPERATURES POSE A THREAT TO TENDER VEGETATION. ACTION SHOULD BE TAKEN TO PROTECT VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ OHZ010>013-020>022-029>033-038-047-089-PAZ001-261300- /O.CON.KCLE.FR.Y.0004.000000T0000Z-130526T1300Z/ LORAIN-CUYAHOGA-LAKE-GEAUGA-MEDINA-SUMMIT-PORTAGE-RICHLAND- ASHLAND-WAYNE-STARK-MAHONING-HOLMES-KNOX-ASHTABULA LAKESHORE- NORTHERN ERIE- INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON... MEDINA...AKRON...RAVENNA...MANSFIELD...ASHLAND...WOOSTER... CANTON...YOUNGSTOWN...MILLERSBURG...MOUNT VERNON...ASHTABULA... ERIE 319 AM EDT SUN MAY 26 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * TEMPERATURES...LOWS REACHING THE MID TO UPPER 30S. * TIMING...EARLY MORNING HOURS THROUGH 9 AM. * IMPACTS...PATCHY TO WIDESPREAD FROST WILL POSE A THREAT TO TENDER VEGETATION. ACTION SHOULD BE TAKEN TO PROTECT VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
309 WWUS71 KCLE 261228 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 828 AM EDT SUN MAY 26 2013 OHZ014-023-PAZ002-003-261330- /O.CAN.KCLE.FZ.W.0004.000000T0000Z-130526T1300Z/ ASHTABULA INLAND-TRUMBULL-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...JEFFERSON...WARREN...EDINBORO... MEADVILLE 828 AM EDT SUN MAY 26 2013 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE FREEZE WARNING. TEMPERATURES HAVE WARMED ENOUGH TO END THE FREEZE THREAT THIS MORNING. MORE FROST IS LIKELY TONIGHT. $$ OHZ010>013-020>022-029>033-038-047-089-PAZ001-261330- /O.CAN.KCLE.FR.Y.0004.000000T0000Z-130526T1300Z/ LORAIN-CUYAHOGA-LAKE-GEAUGA-MEDINA-SUMMIT-PORTAGE-RICHLAND- ASHLAND-WAYNE-STARK-MAHONING-HOLMES-KNOX-ASHTABULA LAKESHORE- NORTHERN ERIE- INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON... MEDINA...AKRON...RAVENNA...MANSFIELD...ASHLAND...WOOSTER... CANTON...YOUNGSTOWN...MILLERSBURG...MOUNT VERNON...ASHTABULA... ERIE 828 AM EDT SUN MAY 26 2013 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE FROST ADVISORY. TEMPERATURES HAVE WARMED ENOUGH TO END THE FROST THREAT THIS MORNING. SOME FROST MAY BE POSSIBLE AGAIN TONIGHT. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this frost advisory went out at May 25, 2:55 PM EDT, 6 minutes earlier.
Area forecast discussion, May 25, 2:55 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
255 PM EDT SAT MAY 25 2013
.SYNOPSIS...
A HIGH PRESSURE RIDGE OVER THE AREA WILL SHIFT TO THE VIRGINIA COAST
BY TUESDAY AND STALL THE REST OF THE WEEK. A WARM FRONT WILL LIFT
NORTH THROUGH THE REGION TUESDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
THE SETUP WILL BE SIMILAR TO LAST NIGHT WITH WINDS BECOMING LIGHT
AND MOSTLY CLEAR SKIES. SHOULD SEE AT LEAST PATCHY FROST OVER THE
EAST HALF OF THE AREA SO FROST HEADLINES WILL BE OUT AGAIN AS
GUIDANCE LOWS (MET) APPEAR TOO WARM. SOME CIRRUS MAY BE PRESENT BUT
DON'T THINK THIS WILL BE WIDESPREAD AND THICK ENOUGH TO PREVENT
FROST IN THE EAST HALF.
&&
.SHORT TERM /SUNDAY THROUGH WEDNESDAY NIGHT/...
A LITTLE WARMING ALOFT WILL ALLOW TEMPS TO CONTINUE TO MODERATE SUN
WITH HIGHS FROM AROUND 60S IN THE FAR NE TO UPPER 60S IN THE SW. THE
INLAND EAST WILL PROBABLY SEE ANOTHER THREAT FOR PATCHY FROST SUN
NIGHT WITH LOWS MOSTLY IN THE MID 30S THERE. THE REST OF THE CWA
SHOULD SEE WARMER LOWS AND SHOULD NOT SEE ANY FROST.
A WARM FRONT WILL LIFT NE ACROSS THE AREA MON NIGHT AND TUE AND WILL
LIKELY PROVIDE THE ONLY WORTHWHILE CHANCE FOR RAIN DURING THE WORK
WEEK. WILL KEEP THE BEST CHANCE FOR RAIN CENTERED ON MON NIGHT AND
TUE. SEE ONLY AN ISOLATED THREAT BY WED AS UPPER RIDGING BUILDS IN
AND THE WARM FRONT PROVIDING A LOW LEVEL FOCUS MOVES WELL NE OF THE
AREA.
THE COMBINATION OF INCREASED INSTABILITY AND WIND SHEAR COULD CAUSE
SOME OF THE STORMS MON NIGHT AND TUE TO BE STRONG TO SEVERE SO THE
SITUATION WILL NEED TO BE WATCHED.
HIGH TEMPS BY WED WILL AGAIN BE WELL ABOVE NORMAL FOR MOST PLACES.
&&
.LONG TERM /THURSDAY THROUGH SATURDAY/...
A WARMING SOUTHWEST FLOW WITH A MAINLY DRY FORECAST FOR THE
EXTENDED. WITH THE WARMTH AND HUMIDITY SOME ISOLATED AFTERNOON AND
EVENING CONVECTION COULD OCCUR...AT THIS TIME NOT CONFIDENT ENOUGH
TO FORECAST IT. A FRONTAL SYSTEM WILL BE APPROACHING FOR SATURDAY
NIGHT INTO SUNDAY. SOME QUESTION HOW QUICKLY THE SHOWERS AND
THUNDERSTORMS WILL START SATURDAY NIGHT...GOING WITH SLIGHT CHANCE
POPS SATURDAY NIGHT AS THE MODELS ARE NOT CLEAR. USED A BLEND OF
GUIDANCE FOR THE TEMPERATURE FORECAST.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
DRY AND VFR FOR THE MOST OF THE TAF PERIOD. HIGH PRESSURE
CONTINUING TO BUILD INTO THE AREA. SOME PATCHY CUMULUS THROUGH
LATE AFTERNOON. BROKEN TO OVERCAST CIRRUS THROUGH THIS EVENING
MAINLY OVER NORTHWEST OHIO ASSOCIATED WITH THE THUNDERSTORM
COMPLEX OVER ILLINOIS THAT WAS MOVING SOUTHEAST. THE QUESTION FOR
TONIGHT IS WILL SOME FOG FORM. AREAS OF MVFR BR WILL BE POSSIBLE
WITH A THREAT FOR SOME FOG AT CAK...YNG AND MFD WITH QUICK
DISSIPATION SUNDAY MORNING.
.OUTLOOK...AREAS OF MVFR BR EARLY MONDAY MORNING. NON VFR
POSSIBLE IN SHOWERS AND THUNDERSTORMS MONDAY NIGHT THROUGH TUESDAY
EVENING.
&&
.MARINE...
A RIDGE WAS CONTINUING TO SLOWLY BUILD AND EXPAND ACROSS THE LAKE.
THE RIDGE WILL MOVE EAST OF LAKE ERIE MONDAY NIGHT.
IN THE MEANTIME A MAINLY ON SHORE FLOW THROUGH MONDAY. SOME CONCERN
THAT THE WINDS COULD PICK UP ENOUGH ON THE EAST END OF THE LAKE
EARLY TONIGHT TO MEET SMALL CRAFT ADVISORY CRITERIA OF 3 TO 5 FEET.
AT THIS TIME THE WINDOW OF OPPORTUNITY IS SHORT SO THE FEELING AFTER
COORDINATION WITH BUF THAT 2 TO 4 FOOT WAVES SHOULD HANDLE IT.
OTHERWISE FOR THE REST OF THE WEEKEND AND MONDAY WAVES SHOULD BE 3
FEET OR LESS.
AS THE RIDGE MOVES EAST MONDAY NIGHT A SOUTHWEST FLOW RETURNS TO THE
LAKE AND NOT EXPECTING CONDITIONS TO MEET SMALL CRAFT ADVISORY
CRITERIA THROUGH AT LEAST FRIDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FROST ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY FOR
OHZ010>013-020>022-029>033-038-047-089.
FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY FOR
OHZ014-023.
PA...FROST ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY FOR
PAZ001.
FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY FOR
PAZ002-003.
MARINE...NONE.
&&
SYNOPSIS...ADAMS
NEAR TERM...ADAMS
SHORT TERM...ADAMS
LONG TERM...KIELTYKA
AVIATION...KIELTYKA
MARINE...KIELTYKAHazardous weather outlook, May 25, 9:09 AM EDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 909 AM EDT SAT MAY 25 2013 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-261315- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 909 AM EDT SAT MAY 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE OF FROST TONIGHT ACROSS MUCH OF NORTHERN OHIO FROM INTERSTATE 71 EAST AND FOR NORTHWEST PENNSYLVANIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-261315- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 909 AM EDT SAT MAY 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 3:01 PM EDT | Freeze Warning | CLE | Ashtabula, Trumbull | 17 hr |
Nearby
Frost Advisories in Ohio, 2013Frost Advisories in Pennsylvania, 2013Every frost advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.